# SDR DHL9980727C

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT FAIRING PANEL FRAME TO FUSELAGE AT LONGERON APPROX STA 1000 HAS FORMED ANGLE  CRACKED AT LOWER SURFACE. STOP DRILLED END OF  CRACK, FABRICATED ANGLE REPAIR AND INSTALLED PER SRM 51-21, 1 X 1 X 3.5.
